Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having acne before periods and leading to scars. Tried antibiotics and retin A. Reduces and reoccurs. Suggest the permanent solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Hi ,
I have a problem of acne since a long time . It increases a week before my periods leading to scars . I also get several of them . I also do not have any dandruff. I have tried al ot of medications but nothing works . Had tried Anitbiotics . It reduces for while and re occours. Also tried Retin A for 6 months . It reduced during the medication time but started again .
Is there any long term solution to this problem . Please help
Posted Tue, 17 Sep 2013 in General Health
Answered by Dr. Raju A.T 2 hours later
Brief Answer:

Detailed Answer:

Thanks for your query.

I am medical doctor, an associate in Department of Dermatology, working with an experienced Dermatologist. I answer on his behalf.

Try applying Adapalene ointment for the acne and scars. This is the best available cure for acne these days. If the acne are infected then you can try a combination ointment like ADACLIN.

Any medication you use for dandruff or acne has to be stopped on a gradual basis. Sudden stopping can lead to recurrence.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor